# SDR SWAA2015010735524

- Difficulty date: October 23, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 38,453 hours, 25,561 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 65C16820
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE SYS GIRT BAR FWD RETAINER CLIP LOOSE.  R & R CLIP ASSEMBLY IAW SRM.
